# SDR C2XA98CL002

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 12035506035
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3182 - CREW REPORTED THAT THEY RECEIVED A LOW LEVEL AND LOW PRESSURE INDICATION ON TEH LEFT GREEN HYDRAULIC SYSTEM.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT HYDRAULIC PUMP SUCTION LINE IAW EMB-120 MM 20-10-03 AND EMB-120 IPC 29-30-00.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
